MathSciNet Relay Station
MathSciNet bibliographic data
MR1068134 (92b:05023) 05B35 (05C38 06C10)
Ziegler, Günter M. Binary supersolvable matroids and modular constructions. Proc. Amer. Math. Soc. 113 (1991), no. 3, 817–829.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement